# SDR NSVA0208

- Difficulty date: March 8, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 340B277
- Engine: Ge CT79B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Linkage
- Condition: Disconnected
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ORF - DURING TAKEOFF ROLL, LEFT PROP DROPPED TO 400 RPM AND TORQUE DROPPED 200.  TAKEOFF WAS ABORTED AFTER ROLL BACK OF ENGINE POWER WAS EVIDENT.  FOUND VG ACTUATOR/START BLEED VALVE LINKAGE DISCONNECTED.  GE REP WAS CONTACTED AND A BORESCOPE OF THE ENGINE WAS CONDUCTED WITH NO SIGNIFICANT FINDINGS.  DECU WAS REMOVED AND REPLACED.  GPA PRODUCED AN ITT MARGIN OF 47.8 DEGREES CELSIUS.  DECU SENT TO GE FOR DOWNLOAD.  GROUND RUN OF ENGINE SHOWED THAT ALL PARAMETERS WERE IN LIMITS, HOWEVER DECU DATA CAME BACK SHOWING NR 1 ENGINE GAS GENERATOR HAD EXCEEDED MAX SPEED AS PER GE ITEM TRANSFERRED TO COLGAN AIR WORKORDER.  PRIOR TO THIS KNOWLEDGE THE AIRCRAFT WAS RELEASED FOR FLIGHT.  (M)
